MathSciNet Relay Station
MathSciNet bibliographic data
MR825181 20F14
Hekster, N. S. On the structure of $n$-isoclinism classes of groups. J. Pure Appl. Algebra 40 (1986), no. 1, 63–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement